MAUDE Adverse Event Report: COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; FED, ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; FED, ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number G34872
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: country-australia.Phone number (b)(6).Postal code: (b)(6).E3: occupation-senior purchasing officer, g1: contact office country-united states, h3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, the nurse went to open the package of a flexor parallel ureteral access sheath and dilators and noticed the seal was open.The device was found prior to patient contact.Another same type device was used to complete the procedure.A photo of what appears to show unsealed device packaging was attached.The patient did not experience any adverse effects.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Correction: d3 email.E4.G1 email.H8.Summary of event: it was reported that the nurse went to open the package of a flexor parallel ureteral access sheath and dilators and noticed the seal was open.The device issue was found prior to patient contact.Another same type device was used to complete the procedure.The patient did not experience any adverse effects.Investigation ¿ evaluation: reviews of the complaint history, device history record (dhr), drawing, instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint was returned to cook for investigation.Upon inspection there is no evidence of a cook applied seal.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformances on the lot.A review of complaint history found no additional complaints for this lot number.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied.Do not use product if there is doubt as to whether the product is sterile.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification.However, cook has concluded that this issue is an isolated incident, and there is no evidence of additional nonconforming devices in house or out in the field.Based on the information provided and the results of the investigation, cook has concluded that the cause for the issue was a manufacturing issue in that the seal was not applied, and a quality issue in that the issue was not found during quality inspections.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
FED, ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 
8123392235
MDR Report Key21439143
Report Number1820334-2025-00169
Device Sequence Number4336946
Product Code FED
UDI-Device Identifier00827002348721
UDI-Public(01)00827002348721(17)271230(10)NS16400186
Combination Product (Y/N)N
PMA/510(K) Number
K172217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34872
Device Catalogue NumberFUS-107028-P
Device Lot NumberNS16400186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown